Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the existence of periodic solutions for nonconvex-valued differential inclusions in $ \bold R\sp N$


Authors: Shou Chuan Hu and Nikolaos S. Papageorgiou
Journal: Proc. Amer. Math. Soc. 123 (1995), 3043-3050
MSC: Primary 34A60; Secondary 34B15, 34C25
MathSciNet review: 1301503
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we investigate the existence of periodic solutions for differential inclusions with nonconvex-valued orientor field. Using a tangential condition and directionally continuous selectors, we establish the existence of periodic trajectories.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34A60, 34B15, 34C25

Retrieve articles in all journals with MSC: 34A60, 34B15, 34C25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1301503-6
PII: S 0002-9939(1995)1301503-6
Keywords: Scorza-Dragoni property, directionally continuous selector, lower semi-continuous multifunction, periodic solution, tangent cone, tangential condition
Article copyright: © Copyright 1995 American Mathematical Society